# SDR DALA1011660661

- Difficulty date: March 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LOWER T CHORD SECTION CRACKED IN UPPER RADIUS JUST AFT OF STA 1320 RBL 45.  REMOVED DAMAGED SEAT TRACK SECTION AND INSTALLED REPAIR AT ST AEROSPACE SAT REF NON ROUTINE 159183. (DL757101347)
